Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 162, NWS Lubbock, TX

June 2, 2012Bailey County, Lamb County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 2, 2012, 8:11 PM CDT for Bailey County, Lamb County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2012, 8:11 PM CDT (01:11 UTC)
Expired
Jun 2, 2012, 9:00 PM CDT
In force
49 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Bailey County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 83 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 8:21 PM CDTHAIL 15 Wsw Sudan, TXHAIL OCCURRED FROM 821PM TO 824PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WUUS54 KLUB 030111
SVRLUB
TXC017-279-030200-
/O.NEW.KLUB.SV.W.0162.120603T0111Z-120603T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
811 PM CDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAMB COUNTY IN NORTHWEST TEXAS.
  EASTERN BAILEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 900 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF SUDAN...OR 16 MILES SOUTHEAST OF MULESHOE...AND MOVING
  NORTHEAST AT 5 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3425 10246 3397 10240 3387 10266 3416 10272
TIME...MOT...LOC 0111Z 233DEG 4KT 3401 10262

$$

05
2 follow-up statements
973 
WWUS54 KLUB 030135
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
835 PM CDT SAT JUN 2 2012

TXC017-030144-
/O.CAN.KLUB.SV.W.0162.000000T0000Z-120603T0200Z/
BAILEY TX-
835 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BAILEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF BAILEY COUNTY.

LAT...LON 3394 10261 3420 10261 3425 10246 3397 10240
TIME...MOT...LOC 0134Z 233DEG 4KT 3403 10260

$$

TXC279-030200-
/O.CON.KLUB.SV.W.0162.000000T0000Z-120603T0200Z/
LAMB TX-
835 PM CDT SAT JUN 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LAMB COUNTY UNTIL 900 PM CDT...

AT 829 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 
MILES SOUTHWEST OF SUDAN...OR 16 MILES SOUTHEAST OF MULESHOE...MOVING
NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUDAN AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3394 10261 3420 10261 3425 10246 3397 10240
TIME...MOT...LOC 0134Z 233DEG 4KT 3403 10260

$$

05
012 
WWUS54 KLUB 030154
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
854 PM CDT SAT JUN 2 2012

TXC279-030203-
/O.EXP.KLUB.SV.W.0162.000000T0000Z-120603T0200Z/
LAMB TX-
854 PM CDT SAT JUN 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAMB COUNTY WILL
EXPIRE AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 3394 10261 3420 10261 3425 10246 3397 10240
TIME...MOT...LOC 0153Z 233DEG 4KT 3404 10258

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:25 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 2, 6:25 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
625 PM CDT SAT JUN 2 2012

.AVIATION...
THUNDERSTORMS THUS FAR HAVE BEEN LESS THAN ANTICIPATED SO HAVE
REMOVED MENTION OF THUNDER FOR KCDS FOR THE REST OF THE EVENING.
THERE IS STILL A VERY SMALL CHANCE OF THUNDER DEVELOPMENT LATE
THIS EVENING OR EARLY SUNDAY MORNING AT KCDS. OTHERWISE...VFR WILL
CONTINUE WITH BREEZY SOUTHERLY WINDS AGAIN TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT SAT JUN 2 2012/

SHORT TERM...
FOCUS CONTINUES ON STORM CHANCES THROUGH TONIGHT AND AGAIN ON SUNDAY
AFTERNOON. MID-LEVEL FLOW WAS BACKING AND WEAKENING A BIT /AS SEEN
IN THE TUCUMCARI PROFILER DATA/ AS THE UPPER RIDGE AXIS WAS SHIFTING
FROM THE EASTERN ROCKIES ACROSS THE HIGH PLAINS. AN EJECTING
EMBEDDED DISTURBANCE AND PLENTY OF MID-LEVEL MOISTURE WAS ALREADY
RESULTING IN WIDESPREAD CONVECTION ACROSS THE HIGHER TERRAIN OF
CENTRAL CO INTO NORTHEAST NM. THIS ACTIVITY WILL LIKELY CONGEAL INTO
ONE OR MORE MESOSCALE CONVECTIVE SYSTEMS AS IT TRANSLATES
EAST-SOUTHEASTWARD ACROSS THE PANHANDLES AND PERHAPS OVER OUR
NORTHERN ZONES THIS EVENING. LIFT WITH THE APPROACHING WAVE WAS ALSO
ENHANCING THE MID-LEVEL CLOUD FIELD ACROSS EAST-CENTRAL NM...AND
HIGH-BASED CONVECTION COULD MATERIALIZE WITHIN THE SFC TROUGH HERE
TOO LATE THIS AFTERNOON. LAST PLACE OF CONCERN FOR POSSIBLE
CONVECTIVE INITIATION WILL BE ALONG A RETREATING BOUNDARY NOTED ON
RADAR LIFTING NORTHWARD THROUGH THE SOUTHERN TEXAS PANHANDLE. UP TO
THIS POINT CU DEVELOPMENT ALONG THE BOUNDARY HAS BEEN FAIRLY TAME.
HOWEVER...BOTH THE 18Z RAP AND 16Z HRRR DO INDICATE ISOLATED TO
WIDELY SCATTERED CONVECTION DEVELOPING OVER THE NEXT 1-3 HR IN CLOSE
PROXIMITY TO OUR NORTHWEST ZONES. 19Z LAPS ANALYSIS SHOWS SFC BASED
CAPES OF 800-2400 J/KG WITH DIMINISHING CIN. GIVEN T/TD SPREADS
AROUND 50 DEGREES ACROSS THE WESTERN ZONES...STRONG DOWNBURST WINDS
WILL BE A CONCERN WITH ANY STRONGER CORES ALOFT AND THE INSTABILITY
COULD ALSO SUPPORT THE OCCURRENCE OF LARGE HAIL. ALL SAID...HAVE
DRAWN CHANCE POPS ACROSS THE N/NW/W ZONES...TAPERING TO SLIGHT
CHANCE ACROSS THE SOUTHERN ROLLING PLAINS TONIGHT. ACTIVITY SHOULD
WANE LATE TONIGHT...THOUGH STRENGTHENING SOUTHERLY LLJ COULD KEEP
SOME ACTIVITY GOING THROUGH EARLY SUNDAY MORNING...FAVORING THE
NORTHEAST ZONES. SOUTHERLY BREEZES...DECENT MOISTURE LEVELS AND SOME
CLOUD COVER WILL KEEP TEMPERATURES MILD...WITH LOWS ONLY IN THE 60S
TO LOWER 70S.

HEIGHTS WILL BE EVEN HIGHER ON SUNDAY WITH QUASI-ZONAL FLOW ALOFT.
THIS FLOW REGIME WILL CAUSE THE SFC TROUGH/DRYLINE TO ADVANCE
EASTWARD INTO THE SOUTH PLAINS BY AFTERNOON. ALTHOUGH LARGE SCALE
SUPPORT WILL BE MINIMAL AT BEST...STRONG HEATING/MIXING COUPLED WITH
THE DRYLINE MAY BE ENOUGH TO GENERATE ISOLATED TO WIDELY SCATTERED
LATE AFTERNOON HIGH-BASED STORMS. DEEP LAYER SHEAR WILL BE RATHER
WEAK /AOB 20 KTS/...SO STORM ORGANIZATION WILL BE TOUGH TO COME
BY...BUT MODERATE INSTABILITY AND A DEEPLY MIXED BL COULD SUPPORT AN
ISOLATED STRONG/SEVERE STORM. TEMPERATURES WILL SOAR WITH HIGHS NEAR
THE CENTURY MARK EXPECTED.

LONG TERM...
MODELS CONTINUE TO TREND TO POTENTIALLY WET WEATHER INTO THE
MIDDLE OF THE WEEK BUILDING ON YESTERDAYS TURNABOUT WITH RESPECT
TO LOW LEVEL FLOW AND STRENGTH OF UPPER LEVEL RIDGING. 12Z RUNS
CONTINUE TO SHOW AN AMPLIFIED FLOW ACROSS THE CONUS EARLY IN THE
WEEK WITH A NARROW BUT FAIRLY WEAK UPPER LEVEL RIDGE OVER THE
PLAINS STATES WHILE AT THE SFC A COLD FRONT IS PROGGED TO BACK
INTO THE NRN ZONES MONDAY THEN SLIP FURTHER SOUTH TUESDAY. BACKING
FLOW TO SE THEN EVENTUALLY EAST SHOULD HELP KEEP LOW LEVEL
MOISTURE IN PLACE ACROSS THE AREA AND THE DRYLINE FROM MIXING TOO
FAR TO THE EAST. INCREASING MID LEVEL MOISTURE TRAPPED IN THE
RIDGE LEADING TO PROGGED PWAT BETWEEN 1 AND 1.5 INCHES MONDAY WITH
EASTERN AREAS INCREASING TO AROUND 1.75 INCHES TUESDAY AND
WEDNESDAY. WHEN CONSIDERING RELATIVELY WEAK FLOW ALOFT UNDER THE
RIDGE STORM ORGANIZATION NOT TOO LIKELY THUS PRECIP COULD END UP
BEING SCATTERED...BUT HIGHER PWATS SUGGEST SOME LOCALLY HEAVIER
RAINFALL NOT OUT OF THE QUESTION. WILL CONTINUE WITH PRECIP
MENTION FOR MONDAY FAVORING NRN ZONES CLOSEST TO EXPECTED BOUNDARY
POSITION AND INSERT PRECIP MENTION INTO TUESDAY AND WEDNESDAY.
CURRENT INDICATIONS ARE THAT THE RIDGE WILL STRENGTHEN ENOUGH
TOWARD THE END OF THE WEEK TO POTENTIALLY END PRECIP CHANCES. WITH
UPSLOPE FLOW AND POTENTIALLY AN INCREASE IN CLOUD COVER COOLER
TEMPS SHOULD BE IN THE OFFING FOR THE FIRST HALF OF THE WEEK...
ALTHOUGH GIVEN PROGGED THICKNESSES IT APPEARS MOS GUIDANCE MAY BE
A TOUCH COOL AND WILL GENERALLY TREND TOWARD WARMER END OF
ENSEMBLE NUMBERS FOR DAYTIME HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  98  62  93  62 /  40  10  10  20  30
TULIA         66  98  65  92  65 /  40  20  20  20  30
PLAINVIEW     68  97  66  93  65 /  30  20  20  20  20
LEVELLAND     66  99  67  96  65 /  20  20  20  20  20
LUBBOCK       69 100  69  96  67 /  20  20  20  20  20
DENVER CITY   67  99  67  96  63 /  20  20  10  20  20
BROWNFIELD    67 100  67  96  65 /  20  20  20  20  20
CHILDRESS     69 101  70  96  68 /  30  20  20  10  30
SPUR          69 101  69  97  68 /  20  20  20  10  20
ASPERMONT     70 100  71  98  70 /  20  10  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT SAT JUN 2 2012

TXZ021>044-031630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1130 AM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS THE REGION LATE THIS
AFTERNOON AND EVENING. WHILE NO WIDESPREAD SEVERE WEATHER IS
ANTICIPATED...A FEW STORMS WILL HAVE THE POTENTIAL TO PRODUCE
GOLFBALL SIZE HAIL AND WIND GUSTS UP TO 70 MPH. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL EXIST THIS EVENING ACROSS THE
EXTREME SOUTHERN TEXAS PANHANDLE...GENERALLY NORTH OF A LINE FROM
FARWELL TO PLAINVIEW TO PADUCAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

JW

In the hours before

Special weather statement, Jun 2, 5:29 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
529 PM CDT SAT JUN 2 2012

TXZ027-022300-
BAILEY-
529 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORM DEVELOPING OVER BAILEY COUNTY JUST SOUTHWEST
OF MULESHOE...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MULESHOE...MOVING NORTHEAST
AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3431 10289 3425 10261 3406 10274 3417 10293
TIME...MOT...LOC 2229Z 213DEG 11KT 3416 10281

05
Special weather statement, Jun 2, 6:26 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT SAT JUN 2 2012

TXZ022-023-030000-
CASTRO-SWISHER-
626 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORMS CONTINUE OVER CASTRO COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF DIMMITT...MOVING EAST AT 20
MPH. THIS STORM WILL AFFECT THE AREA AROUND AND WEST OF HAPPY BY 700
PM CDT.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE ALL POSSIBLE WITH THIS STORM.

OTHER STRONG THUNDERSTORMS WERE LOCATED BETWEEN DIMMITT AND NAZARETH
AND ALSO NEAR SUMMERFIELD. ALL OF THESE THUNDERSTORMS WERE MOVING
EAST AT 20 MPH.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE IF THUNDERSTORMS APPROACH
YOUR LOCATION THIS EVENING.

LAT...LON 3448 10184 3436 10223 3456 10242 3456 10252
      3474 10252 3475 10184
TIME...MOT...LOC 2323Z 256DEG 16KT 3470 10202

JW
Local storm report, Jun 2, 6:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             4 E NEEDMORE            34.03N 102.67W
06/02/2012  M1.25 INCH       BAILEY             TX   NWS EMPLOYEE

&&

EVENT NUMBER LUB1200273

JDV
Local storm report, Jun 2, 7:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             NEEDMORE                34.03N 102.74W
06/02/2012  E1.75 INCH       BAILEY             TX   PUBLIC

&&

EVENT NUMBER LUB1200274

JDV
Special weather statement, Jun 2, 7:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
714 PM CDT SAT JUN 2 2012

TXZ022-023-030030-
CASTRO-SWISHER-
714 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORM OVER EASTERN CASTRO COUNTY...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL CASTRO COUNTY NEAR
NAZARETH...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3471 10203 3449 10191 3448 10209 3463 10218
TIME...MOT...LOC 0013Z 243DEG 12KT 3460 10207

JW
Special weather statement, Jun 2, 8:06 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
806 PM CDT SAT JUN 2 2012

TXZ021-030130-
PARMER-
806 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORMS APPROACHING PARMER COUNTY...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS MOVING EAST INTO PARMER COUNTY FROM
EASTERN NEW MEXICO...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...WILL BE POSSIBLE WITH THESE STORMS THROUGH 830 PM
CDT.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3474 10254 3432 10252 3431 10303 3452 10304
      3474 10303
TIME...MOT...LOC 0103Z 266DEG 36KT 3477 10315

JW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM CDTSpecial Weather StatementLUBCastro16 min
Jun 2, 7:23 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb37 min
Jun 2, 8:06 PM CDTSpecial Weather StatementLUBParmer24 min
Jun 2, 9:02 PM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Floyd, Hale, Lamb and 2 more43 min
Jun 3, 12:16 AM CDTSpecial Weather StatementLUBChildress29 min
Jun 3, 5:02 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 3, 5:30 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 3, 5:55 PM CDTSpecial Weather StatementLUBDonley20 min
Jun 3, 6:01 PM CDTSpecial Weather StatementLUBLubbock29 min
Jun 3, 6:22 PM CDTSpecial Weather StatementLUBHall23 min
Jun 3, 6:32 PM CDTSpecial Weather StatementLUBHale28 min
Jun 3, 6:44 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Jun 3, 6:59 PM CDTSpecial Weather StatementLUBFloyd31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.